Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 230, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 1, 2014, 6:08 PM EDT for Floyd County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2014, 6:08 PM EDT (22:08 UTC)
- Expired
- Sep 1, 2014, 6:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Floyd County, GA
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 6:30 PM EDT | TSTM WND DMG | 2 Sw Lindale, GA | REPORTS OF SEVERAL TREES DOWN ACROSS SOUTHERN PORTION OF FLOYD COUNTY. SEVERAL POWER OUTAGES REPORTED AS WELL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS52 KFFC 012208
SVRFFC
GAC115-012300-
/O.NEW.KFFC.SV.W.0230.140901T2208Z-140901T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FLOYD COUNTY IN NORTHWEST GEORGIA
* UNTIL 700 PM EDT
* AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ROME...
MOVING NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHANNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3423 8534 3438 8503 3435 8501 3432 8503
3422 8503 3421 8505 3412 8504 3409 8516
3410 8516 3410 8525 3409 8526
TIME...MOT...LOC 2208Z 246DEG 6KT 3418 8519
$$1 follow-up statement
642
WWUS52 KFFC 012245
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON SEP 1 2014
GAC115-012255-
/O.CAN.KFFC.SV.W.0230.000000T0000Z-140901T2300Z/
FLOYD GA-
645 PM EDT MON SEP 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLOYD COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
LAT...LON 3423 8534 3438 8503 3435 8501 3432 8503
3422 8503 3421 8505 3412 8504 3409 8516
3410 8516 3410 8525 3409 8526
TIME...MOT...LOC 2245Z 246DEG 6KT 3420 8512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:34 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 1, 3:34 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 334 PM EDT MON SEP 1 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... THE COMBINATION OF WEAK RIDGING AND MOISTURE ACROSS THE AREA WILL CONTINUE TO SUPPORT DIURNAL CONVECTION THROUGH THE SHORT TERM PERIOD. HAVE GONE WITH CHANCE POPS FOR THIS AFTERNOON AND TUESDAY...DIMINISHING AFTER 10 PM. MLCAPES CONTINUE TO BE DECENT...WITH HIGHEST VALUES IN THE SOUTHERN PORTIONS OF THE CWA...AND ALTHOUGH SEVERE STORMS ARE NOT NECESSARILY ANTICIPATED TODAY OR TUESDAY...AN ISOLATED STORM CANNOT BE RULED OUT. STORMS TUESDAY WILL LIKELY FIRE ALONG OLD BOUNDARIES FROM CONVECTIVE ACTIVITY THIS AFTERNOON. ABOVE NORMAL TEMPERATURES CONTINUE THROUGH TUESDAY AND INTO MID WEEK. HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE WITH VIRTUALLY THE ENTIRE AREA IN THE LOW TO MID 90S IN THE AFTERNOON. 31 .LONG TERM /WEDNESDAY THROUGH MONDAY/... EAST-WEST ORIENTED UPPER RIDGE SHOULD REMAIN FIRMLY IN PLACE ACROSS SOUTHERN STATES THRU SATURDAY. EVEN BY THE WEEKEND...NO INDICATION OF STRONG PATTERN SHIFT OR AIRMASS CHANGE IN 12Z MODEL GUIDANCE. MED RANGE MODELS IN GOOD AGREEMENT HEIGHT AND MOISTURE FIELDS WHICH GET ABOUT AS CLOSE AS YOU CAN POSSIBLY GET TO MEDIAN CONDITIONS FOR THE FIRST OF SEPTEMBER. WARM DAYS AND NIGHTS WITH APPROX 30PCT COVERAGE OF AFTERNOON/EVENING SHRA/TSRA...PERHAPS A BIT HIGHER COVERAGE BASED ON MODEL MEAN RH FIELDS. NOT SEEING ANY HIGH IMPACT...TROPICAL SYSTEMS OR PATTERN CHANGING FEATURES IN MODEL FORECASTS. 12Z GFS DOES TAKE A TURN FOR A WARMER PATTERN NEXT WEEK WITH UPPER HIGH BUILDING OVER THE SOUTHEAST CONUS...BUT THIS SOLUTION NOT CONSISTENT WITH PREV RUNS OR 12Z ECMWF. REFRESHED TEMPS BASED ON 30DAY BIAS CORRECTED GRIDDED BLENDED GUIDANCE AND LATEST HPC GUIDANCE. MOST OTHER FIELDS IN GOOD SHAPE WITH ACCURATE DEPICTION OF DIURNAL CONVECTION IN POP AND WX GRIDS. SNELSON PREV LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ISSUED 323 AM EDT MON SEP 1 2014... HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE THROUGH MID- WEEK. THE SURFACE HIGH WILL CONTINUE TO HOLD ON WEDNESDAY...BUT A WEAK BOUNDARY MAY TRY AND SNEAK THROUGH A WEAKNESS IN THE RIDGE. THE BOUNDARY MAY PROVIDE SOME FOCUS FOR DIURNAL CONVECTION WEDNESDAY INTO THURSDAY...BUT IT SHOULD DIMINISH BY FRIDAY. A SECOND FRONTAL BOUNDARY MAY IMPACT THE CWFA DURING THE WEEKEND. MODELS HAVE SLOWED THE BOUNDARYS PROGRESSION DOWN. OVERALL...NO REAL CHANGES NEEDED TO THE EXTENDED FORECAST. POPS WILL MAINLY REMAIN DIURNAL IN NATURE. COVERAGE SHOULD INCREASE TOWARDS THE END OF THE WEEK AS THE SURFACE HIGH MOVES OFFSHORE AND WINDS TURN MORE SOUTHERLY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD...WITH WEDNESDAY AND THURSDAY BEING THE HOTTEST DAYS. NLISTEMAA && AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SCT-BKN CU THIS AFTERNOON ACCOMPANIED BY ISOLATED-SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH OVERNIGHT. MODELS DO ADVERTISE A MID LEVEL MOISTURE LAYER...SO HAVE CONTINUED WITH AT LEAST FEW-SCT 5-6KFT TONIGHT. WINDS WILL SHIFT TO THE W-WNW BY 14-15Z...WITH SPEEDS GENERALLY 6KT OR LESS. BEST CHANCE FOR STORMS TUESDAY WILL BE 19-22Z. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 70 95 / 20 40 30 30 ATLANTA 73 93 73 90 / 20 30 20 30 BLAIRSVILLE 65 88 66 86 / 20 30 30 40 CARTERSVILLE 70 94 68 91 / 20 20 20 30 COLUMBUS 74 96 74 92 / 20 30 20 40 GAINESVILLE 71 92 71 91 / 20 30 30 40 MACON 71 95 71 94 / 20 40 20 40 ROME 69 94 68 91 / 20 20 20 30 PEACHTREE CITY 69 92 68 91 / 20 30 20 30 VIDALIA 74 95 74 93 / 20 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....SNELSON AVIATION...31
Hazardous weather outlook, Sep 1, 4:00 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT MON SEP 1 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 PM EDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...LATE THIS AFTERNOON AND EVENING... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THROUGH AROUND 10PM THIS EVENING. A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS AND HAVE THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Sep 1, 5:50 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON SEP 1 2014
GAZ048-058-059-012215-
550 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN NEWTON...BUTTS AND JASPER COUNTIES UNTIL 615 PM EDT...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER INDIAN SPRINGS STATE PARK...MOVING NORTH AT
10 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS NEWTON...BUTTS AND JASPER COUNTIES...
INCLUDING AREAS AROUND MCKIBBEN...INDIAN SPRINGS STATE PARK...
FLOVILLA...EUDORA...TURTLE COVE...NORTH ALCOVY...STARK...
WORTHVILLE...FINCHERVILLE...JENKINSBURG...JACKSON AND STEWART.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3333 8405 3334 8404 3336 8404 3336 8401
3338 8398 3341 8398 3345 8393 3347 8394
3342 8373 3319 8384 3320 8408
TIME...MOT...LOC 2150Z 197DEG 10KT 3322 8396Special weather statement, Sep 1, 5:52 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 552 PM EDT MON SEP 1 2014 GAZ019-020-030-012230- 552 PM EDT MON SEP 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 630 PM EDT... AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SENEY...MOVING NORTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FISH CREEK...SENEY... ARAGON...TAYLORSVILLE...STILESBORO...EUHARLEE AND KINGSTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3434 8500 3415 8480 3395 8513 3409 8527 TIME...MOT...LOC 2153Z 228DEG 10KT 3408 8512
Special weather statement, Sep 1, 5:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON SEP 1 2014
GAZ066-012230-
554 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TROUP
COUNTY UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARES CROSSROADS...MOVING NORTHEAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ABBOTTSFORD...LAGRANGE...WARES CROSSROADS...
LOUISE...HILLCREST...HARRISONVILLE AND HOGANSVILLE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3315 8517 3316 8513 3319 8510 3317 8508
3322 8495 3323 8487 3322 8486 3320 8487
3315 8486 3294 8505 3303 8523 3305 8522
TIME...MOT...LOC 2154Z 211DEG 9KT 3307 8509Special weather statement, Sep 1, 5:55 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT MON SEP 1 2014
GAZ068-069-012230-
555 PM EDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PIKE AND
UPSON COUNTIES UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CREST...MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PIKE AND UPSON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROWLAND...SPREWELL BLUFF STATE
PARK...SUNNYSIDE...CREST...HANNAHS MILL...MOLENA...CONCORD...
ATWATER...HILLTOP...LIFSEY SPRINGS...HOLLONVILLE...MEANSVILLE AND
ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3318 8446 3307 8425 3303 8427 3299 8427
3283 8441 3284 8444 3282 8444 3286 8449
3287 8447 3288 8451 3292 8453 3297 8453
3298 8452 3304 8454
TIME...MOT...LOC 2155Z 211DEG 9KT 3292 8448Special weather statement, Sep 1, 5:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT MON SEP 1 2014 GAZ061-062-074-075-012230- 557 PM EDT MON SEP 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES UNTIL 630 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HAMBURG STATE PARK...MOVING NORTHEAST AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES...INCLUDING AREAS AROUND HAMBURG STATE PARK...AGRICOLA... FIVE POINTS...MITCHELL...GIBSON...MAYFIELD...BEALL SPRINGS...SHOALS AND JEWELL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3344 8275 3326 8254 3311 8278 3324 8294 TIME...MOT...LOC 2158Z 226DEG 3KT 3324 8278
Local storm report, Sep 1, 6:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 SSW HOGAN 33.81N 83.06W
09/01/2014 OGLETHORPE GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON SALEM CHURCH ROAD.
&&
EVENT NUMBER FFC1400850
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:21 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Sep 1, 1:51 PM EDT | Special Weather Statement | FFC | Fayette | 24 min |
| Sep 1, 3:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Sep 1, 3:39 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Sep 1, 3:42 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
| Sep 1, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 42 min |
| Sep 1, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 39 min |
| Sep 1, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 43 min |
| Sep 1, 4:46 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Sep 1, 4:51 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Sep 1, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Sep 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 21 min |
| Sep 1, 5:05 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Sep 1, 5:07 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 23 min |
| Sep 1, 5:11 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Sep 1, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 38 min |
| Sep 1, 5:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 1, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 43 min |
| Sep 1, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Sep 1, 5:38 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Sep 1, 5:43 PM EDT | Special Weather Statement | FFC | Forsyth | 32 min |
| Sep 1, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 30 min |
| Sep 1, 5:50 PM EDT | Special Weather Statement | FFC | Butts | 25 min |
| Sep 1, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Sep 1, 5:54 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Sep 1, 5:55 PM EDT | Special Weather Statement | FFC | Pike | 35 min |
| Sep 1, 5:57 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Sep 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 36 min |
| Sep 1, 6:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Sep 1, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 44 min |
| Sep 1, 6:32 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Sep 1, 6:36 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Sep 1, 6:40 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Sep 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 42 min |
| Sep 1, 6:49 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Sep 1, 7:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 1, 7:02 PM EDT | Special Weather Statement | FFC | Montgomery | 28 min |
| Sep 1, 7:17 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Sep 1, 7:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Sep 1, 7:48 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 27 min |
| Sep 1, 7:50 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Sep 1, 7:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 1, 7:54 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.